Existence and Optimality of w-non-adjacent Forms with an Algebraic Integer Base

Clemens Heuberger, Daniel Krenn

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)90-104
JournalActa Mathematica Hungarica
Volume140
Issue number1-2
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Application
  • Theoretical

Cite this

Existence and Optimality of w-non-adjacent Forms with an Algebraic Integer Base. / Heuberger, Clemens; Krenn, Daniel.

In: Acta Mathematica Hungarica, Vol. 140, No. 1-2, 2013, p. 90-104.

Research output: Contribution to journalArticleResearchpeer-review

@article{b4619a52232f4b0dac4a36feb6a2cc99,
title = "Existence and Optimality of w-non-adjacent Forms with an Algebraic Integer Base",
author = "Clemens Heuberger and Daniel Krenn",
year = "2013",
doi = "10.1007/s10474-013-0303-2",
language = "English",
volume = "140",
pages = "90--104",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Existence and Optimality of w-non-adjacent Forms with an Algebraic Integer Base

AU - Heuberger, Clemens

AU - Krenn, Daniel

PY - 2013

Y1 - 2013

U2 - 10.1007/s10474-013-0303-2

DO - 10.1007/s10474-013-0303-2

M3 - Article

VL - 140

SP - 90

EP - 104

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -